# SDR WRNA201200014

- Difficulty date: November 16, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Aircraft time: 57,288 hours, 14,432 cycles
- Engine: Pwa PW4460
- Engine time: 44,588 hours, 10,984 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: J, A, E

## Discrepancy

AFTER TAKEOFF FROM SUMU, HAD HIGH VIBRATION NR 3 ENGINE.  DUMPED FUEL TO MAX LANDING WEIGHT AND RETURNED TO FIELD FOR A SAFE LANDING.  AFTER LANDING ENGINE NR 3 WAS SHUT DOWN AS PRECAUTION.  ON POST FLIGHT INSPECTION, FOUND 6 DAMAGED FAN BLADES WITH EVIDENCE OF BIRD STRIKE.  ACCOMPLISHED BIRD STRIKE INSPECTION IAW 72-00-02, NO OTHER DAMAGE NOTED.  REPLACED 4 FAN BLADES AND BLEND 2 BLADES PER AMM 72-31-02.  AIRCRAFT RETURNED TO SERVICE.
